# SDR AALA20010385

- Difficulty date: March 7, 2001
- Submitted: May 9, 2001
- Operation: Air carrier
- Aircraft: N887AA
- Make and model: Boeing 727223
- Aircraft serial: 21526
- System (JASC): 3350 · Emergency Lighting
- Part: Splice
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT FIRST CLASS INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT SPLICE AT FIRST CLASS AFT SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
